# SDR QMLDMG1341

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 10,749 hours, 42,187 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1172283812
- Condition: Cracked
- Location: Jack Pad
- Part time: 10,749 hours, 42,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A REPAIR OF THE LT SIDE BELLY PANEL AND JACK PAD, FOUND RT SIDE BELLY PANEL AND JACK PAD CRACKED.
